MathSciNet Relay Station
MathSciNet bibliographic data
MR2844906 40A35 (26A12 54C05)
Çakallı, Hüseyin On $\Delta$-quasi-slowly oscillating sequences. Comput. Math. Appl. 62 (2011), no. 9, 3567–3574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement